# SDR CA111226003

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Loose
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, E, A

## Discrepancy

(CAN)   DURING CRUISE, IT APPEARS THAT THE CABIN CREW SAW FIRE OUT OF THE NO. 1 ENGINE AND REPORTED IT TO THE PILOT WHO SHUT DOWN AND SECURED THE ENGINE BEFORE DISCHARGING THE FIRE BOTTLES. THE CREW PERFORMED A SINGLE ENGINE LANDING WITHOUT FURTHER PROBLEMS.  TROUBLESHOOT THE ENGINE AS NECESSARY.   A LOOSE B - NUT WAS FOUND AT THE FUEL FLOW TRANSMITTER WHICH ALLOWED THE FUEL LEAKAGE AT THE SOURCE OF THE FIRE.
